MathSciNet Relay Station
MathSciNet bibliographic data
MR2729937 83C35 (83C30)
Arefʹeva, I. Ya.; Bagrov, A. A.; Zhukovskaya, L. V. Some aspects of the application of generalized functions to the analysis of gravitational shock waves in general relativity. (Russian) Algebra i Analiz 22 (2010), no. 3, 3--15; translation in St. Petersburg Math. J. 22 (2011), no. 3, 337–345
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement